MathSciNet Relay Station
MathSciNet bibliographic data
MR700179 (84g:81022) 81C99 (82A05 82A57)
Delyon, François; Kunz, Hervé; Souillard, Bernard One-dimensional wave equations in disordered media. J. Phys. A 16 (1983), no. 1, 25–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement